MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FEMORAL SIZE E LM/RL; PROSTHESIS KNEE FEMOROTIBIAL NONCONSTRAINED CEMENTED METALPOLYMER

SMITH & NEPHEW, INC. FEMORAL SIZE E LM/RL; PROSTHESIS KNEE FEMOROTIBIAL NONCONSTRAINED CEMENTED METALPOLYMER
Catalog Number 00584201501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/12/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to an infection.No product issues suspected.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of complaint history did not reveal additional complaints for the listed batches.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved, our investigation cannot proceed.If the devices or new information is received in the future, the complaints can be re-opened.No clinical relevant documents were provided to conduct a thorough medical assessment.No medical assessment is warranted at this time.This complaint will be re-evaluated if more information becomes available.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
FEMORAL SIZE E LM/RL
Common Device Name
PROSTHESIS KNEE FEMOROTIBIAL NONCONSTRAINED CEMENTED METALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8220543
Report Number1020279-2019-00069
Device Sequence Number1961362
Product Code HSX
UDI-Device Identifier00885556619919
UDI-Public00885556619919
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number00584201501
Device Lot Number62172897
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date01/05/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age66 YR